# SDR SWAA2014100332614

- Difficulty date: September 11, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE AT RSS 515 AILERON WHIPPER PANEL OTBD UPPER ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
